Table of Contents
Journal of Nonlinear Dynamics
Volume 2015 (2015), Article ID 257923, 13 pages
http://dx.doi.org/10.1155/2015/257923
Research Article

The Dynamics of a Cubic Nonlinear System with No Equilibrium Point

Physics Department, Aristotle University of Thessaloniki, 54124 Thessaloniki, Greece

Received 28 May 2015; Revised 2 July 2015; Accepted 9 July 2015

Academic Editor: Huai-Ning Wu

Copyright © 2015 J. O. Maaita et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. O. Maaita, Ch. K. Volos, I. M. Kyprianidis, and I. N. Stouboulos, “The Dynamics of a Cubic Nonlinear System with No Equilibrium Point,” Journal of Nonlinear Dynamics, vol. 2015, Article ID 257923, 13 pages, 2015. doi:10.1155/2015/257923